Connecticut, 2020

Damaging Winds and Lightning Strike in Connecticut, July 23, 2020

July 23, 2020 · NWS BOX · 6 events in 2 counties and zones

A short-wave trough approached the region aloft while a pre-frontal trough moved into the area at the surface. producing severe thunderstorms in the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A short-wave trough approached the region aloft while a pre-frontal trough moved into the area at the surface. producing severe thunderstorms in the afternoon. Dewpoints were between 70 and 75, providing ample moisture. With only marginal shear, the storms were slow-moving and produced torrential downpours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 23, 1:14 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Jul 23, 1:14 PM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Boston/Norton MA
214 PM EDT Thu Jul 23 2020

.SYNOPSIS...

Scattered thunderstorms will continue into early evening ahead
of an approaching cold front. Some of the storms may produce
damaging winds and torrential rainfall/localized flooding.
Behind the front, not quite as hot or humid Friday along with
mainly dry weather, just a slight chance of an isolated shower
or thunderstorm across CT, RI and southeast MA. High pressure
over New England Saturday provides dry weather and seasonably
warm temperatures. The high moves offshore Sunday and Monday,
circulating hot and humid weather back into the region. A slow
moving cold front will likely result in scattered thunderstorms
Tuesday and Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

210 PM Update...

* Severe Thunderstorm Watch into this evening for the entire
  region except for the Cape/Islands and the south coast of RI

* Localized flood threat exists too

Scattered to numerous thunderstorms have developed across the
northern half of MA at mid afternoon. Despite poor mid level
lapse rates...70 to 75 degree dewpoints have resulted in
surface capes between 2500 and 3000 J/KG. SPC Meso-analysis also
shows bulk effective shear has also increased to between 30 and
35 knots across much of the region, particularly across
northern MA.

As the shortwave and pre-frontal trough continue to press
southeast, scattered thunderstorms should develop further south
towards the Boston to Providence corridor and northern CT
through late afternoon. Despite the poor mid level lapse rates
and marginal shear, plenty of instability will result in some of
the storms becoming strong to severe. Therefore, a Severe
Thunderstorm Watch is in effect through 8 pm this evening for
all but the Cape/Islands and south coast of RI. We do think the
highest severe weather threat is across interior and northern
portions of MA and perhaps into northern CT. Somewhat better
shear/cape overlap exists in this region.

Lastly, given 70 to 75 dewpoints and marginal shear the
strongest thunderstorms will produce torrential rainfall. This
will result in a very localized flash flood threat, particularly
if a cluster of strong t-storms move over a vulnerable urban
center.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...

Tonight...

The threat of severe storms shift south with the cold front but with
the loss of diurnal heating after sunset, severe storms coverage
will likely be more scattered in nature. Storms wind down by the pre-
dawn hours as the cold front clears the South Coast. It will still
remain very mild and muggy, however, with overnight lows in the mid
60s in the interior to low 70s in Eastern MA and RI.

Friday...

* Looks to be a mostly dry day but couldn't rule out afternoon
  thunderstorms, especially towards the S Coast.

By the early morning hours, a positively tilted upper level trough
lifts into Nova Scotia with rising H5 height fields. With light NW
flow aloft, initial signs are that Friday could be a mostly dry day.
The wildcard lies in the uncertainty of how far south the cold front
goes. There are signs that it could stall as a stationary front just
south of the south coast. Moreover, there are also indications of up
to 1000 J/kg of CAPE so have kept at least a slight chance of PoPs
for much of the interior and higher chances south of the MA Pike.
But K indices look to fall sharply behind the cold front from the
30s to the teens and even the single digits in the interior,
indicative of the intrusion of mid-level dry air. With mixing up to
850mb and 850mb temperatures between +13C to +15C, afternoon highs
should top out in the mid 80s. With dew points falling into the
upper 50s to mid 60s, it will feel quite comfortable.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

323 am update...

Highlights...

* Dry weather Sat, Sun and possibly into Mon then an active
  convective pattern beginning Tue and continuing into at least mid
  week

* Seasonably warm/humid Saturday then possible three day heat wave
  Sunday, Monday and Tuesday

Temperatures...

Low amplitude mean trough over New England briefly erodes northern
periphery of subtropical ridge resulting in seasonable temps and
humidity for late July Fri night and Sat. With 1020 mb high pressure
over the region Friday night, sided with the slightly cooler MOS
guidance. In fact few places across western MA may dip into the
upper 50s! Saturday looks like the pick of the week especially after
a coolish Fri night then dry WNW flow aloft, seasonably warm with
highs in the mid to upper 80s and dew pts in the 60s. By Sunday,
excessive heat and humidity associated with subtropical ridge over
the central U.S. begins to advect eastward with ECENS warming 850 mb
temps to +19C over New England Sunday, then peaking to 20C Monday
before lowering to about +18C by Tuesday as high amplitude trough
enters the Great Lakes. These temps aloft may support a three day
heat wave for many locations in MA/RI/CT Sunday, Monday and Tuesday.
Good model agreement Monday will likely be the hottest day with
probability of 90+ temps between 90-100% and highs likely in the mid
90s. Highs likely fall back into the 80s Wed as approaching high
amplitude trough entering the Great Lakes begins to erode northern
periphery of subtropical ridge.

Precipitation...

Dry WNW flow aloft should yield mainly convective-free weather
Saturday, Sunday and possibly Monday. However by Tue and especially
Wed ECENS continuing to signal a fairly high amplitude trough (at
least by July standards) entering the Great Lakes Tue and edging
closer to New England Wed. This should yield a fairly active
convective pattern for New England beginning Tue and continuing at
least into Wed if not beyond.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

18z Update...

Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

This afternoon...High confidence in trends, but lower
confidence in trends. Scattered to numerous thunderstorms have
developed across northern MA. This activity will push southeast
towards the Boston to Providence through 21z-22z. So while VFR
conditions are expected outside the t-storms, IFR-LIFR along
with locally strong winds are expected within thunderstorms.

Tonight...High confidence in trends, but lower confidence in
timing. The scattered thunderstorm threat will end across much
of the region by 02z-03z, but persist a bit longer in parts of
RI/SE MA. Otherwise, VFR conditions dominate but IFR to even
LIFR conditions may develop across the Cape/Islands in lower
clouds and fog. More patchy fog may develop overnight in the
typically prone locations. Winds becoming light overnight.

Friday...High confidence. VFR with any remaining low clouds/fog
burning off during the morning across the Cape/Islands. Isolated
showers possible Fri afternoon mainly towards the south coast,
but the areal coverage will be limited. NE winds 5 to 10 knots.

KBOS Terminal...High confidence in TAF. Scattered thunderstorms
expected between 19z and 23z.

KBDL Terminal...High confidence in TAF. Scattered thunderstorms
expected between 19z and 23z.

Outlook /Saturday through Monday/...

Saturday through Saturday Night: VFR.

Sunday through Sunday Night: VFR. Breezy.

Monday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA, slight chance TSRA.

&&

.MARINE...
340 AM Update...

Winds and seas remain below Small Craft Advisory criteria through
Friday night. A cold front on Thursday brings the risk for
thunderstorms, some of which may be strong Thursday afternoon
into evening.

Outlook /Saturday through Monday/...

Friday Night: Winds less than 25 kt. Patchy fog.

Saturday through Sunday: Winds less than 25 kt.

Sunday Night through Monday: Winds less than 25 kt. Areas of
seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Nocera/Chai
NEAR TERM...Frank
SHORT TERM...Chai
LONG TERM...Nocera
AVIATION...Frank/Nocera
MARINE...Nocera/Chai
Hazardous weather outlook, Jul 23, 4:05 AM EST, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
505 AM EDT Thu Jul 23 2020

CTZ003-004-MAZ017>024-RIZ001>008-240915-
Tolland CT-Windham CT-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
505 AM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for northern Connecticut,
southeastern Massachusetts, and Rhode Island.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms this afternoon into evening with
the potential for damaging winds, large hail, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ANZ230>237-250-251-254>256-240915-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
505 AM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-MAZ002>016-026-240915-
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Middlesex MA-
505 AM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts
and western Massachusetts.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are expected this afternoon
into evening with the potential for damaging winds, large hail, and
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 23, 1:15 PM EST, 2 hours before
Special Weather Statement
National Weather Service Boston/Norton MA
215 PM EDT Thu Jul 23 2020

MAZ008>011-231900-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
215 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORM MOVING INTO WESTERN HAMPDEN AND HAMPSHIRE
COUNTIES...

At 215 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chester, or 15 miles northwest of Westfield, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Chicopee, Westfield, Holyoke, Northampton, West Springfield, South
Hadley, Easthampton, Southampton, Hadley, Hatfield, Williamsburg,
Huntington, Russell, Westhampton, Chester, Blandford, Chesterfield,
Worthington, Montgomery and Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4240 7258 4214 7261 4218 7302 4227 7300
      4231 7300 4231 7303 4233 7306 4237 7307
TIME...MOT...LOC 1815Z 271DEG 21KT 4228 7298

BW
Special weather statement, Jul 23, 1:48 PM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
248 PM EDT Thu Jul 23 2020

MAZ005>007-231945-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
248 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORMS MOVING INTO NORTHERN ESSEX COUNTY...

At 247 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rowley, or 9 miles east of Haverhill, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Lowell, Lawrence, Haverhill, Methuen, Andover, Dracut, Tewksbury,
North Andover, Newburyport, Amesbury, Ipswich, Salisbury, Georgetown,
Boxford, Newbury, Groveland, Merrimac, Topsfield, Rowley and West
Newbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4287 7082 4282 7085 4281 7087 4281 7081
      4272 7077 4270 7078 4277 7082 4270 7083
      4269 7079 4268 7083 4262 7132 4270 7138
      4274 7119 4281 7116 4281 7107 4286 7103
      4289 7093
TIME...MOT...LOC 1847Z 262DEG 26KT 4273 7091

BW
Special weather statement, Jul 23, 2:10 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
310 PM EDT Thu Jul 23 2020

CTZ002-MAZ009-011-232000-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
310 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORM MOVING INTO WESTERN HARTFORD AND HAMPDEN
COUNTIES...

At 310 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tolland, or 13 miles north of Torrington, moving southeast at 25 mph.

Pea size hail and wind gusts up to 50 mph will accompany this storm.

Locations impacted include...
Hartford, West Hartford, Enfield, Windsor, Simsbury, Bloomfield,
Avon, Suffield, Windsor Locks, Granby, East Windsor, Canton,
Southwick, East Granby, Hartland, Granville and Tolland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4213 7306 4199 7254 4175 7269 4186 7295
      4189 7294 4190 7291 4197 7289 4197 7303
      4204 7301 4204 7306 4206 7305 4211 7307
TIME...MOT...LOC 1910Z 294DEG 23KT 4203 7308

BW
Special weather statement, Jul 23, 2:47 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
347 PM EDT Thu Jul 23 2020

MAZ005>007-014-232030-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
Southeast Middlesex MA-
347 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORM OVER CENTRAL ESSEX COUNTY...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middleton, or near Danvers, moving east at 35 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Lynn, Lawrence, Peabody, Salem, Billerica, Beverly, Woburn, Andover,
Dracut, Tewksbury, Gloucester, North Andover, Danvers, Wakefield,
Reading, Burlington, Wilmington, Stoneham, Marblehead and North
Reading.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Massachusetts.

LAT...LON 4267 7073 4264 7076 4269 7063 4265 7059
      4258 7066 4259 7066 4260 7065 4261 7066
      4253 7078 4256 7078 4254 7090 4253 7089
      4251 7085 4251 7095 4249 7123 4267 7126
      4274 7082 4270 7083 4275 7079
TIME...MOT...LOC 1946Z 261DEG 32KT 4261 7102

BL
Special weather statement, Jul 23, 3:04 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
404 PM EDT Thu Jul 23 2020

CTZ002-003-232045-
Hartford CT-Tolland CT-
404 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORM OVER NORTHERN HARTFORD COUNTY...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Granby, or near Windsor, moving east at 25 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Hartford, West Hartford, Manchester, East Hartford, Enfield,
Glastonbury, Vernon, Windsor, Mansfield, South Windsor, Simsbury,
Bloomfield, Avon, Suffield, Ellington, Tolland, Windsor Locks,
Coventry, Stafford and Somers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4203 7273 4191 7222 4163 7238 4188 7295
TIME...MOT...LOC 2003Z 289DEG 22KT 4192 7273

BL
Special weather statement, Jul 23, 3:05 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
405 PM EDT Thu Jul 23 2020

MAZ004-005-012>014-232045-
Southern Worcester MA-Western Norfolk MA-Central Middlesex County MA-
Northern Worcester MA-Southeast Middlesex MA-
405 PM EDT Thu Jul 23 2020

...STRONG THUNDERSTORM...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm over
Northborough, or near Marlborough, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Newton, Framingham, Waltham, Billerica, Marlborough, Shrewsbury,
Natick, Lexington, Needham, Wellesley, Acton, Hudson, Westborough,
Grafton, Concord, Sudbury, Ashland, Hopkinton, Northborough and
Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4254 7126 4228 7120 4223 7166 4241 7171
TIME...MOT...LOC 2004Z 260DEG 23KT 4234 7161

BW

The radar

The Brookhaven radar (KOKX), 120 km away, was scanning. The volume nearest the first event began at 20:15 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Hartford

When
July 23, 3:15 PM EST
Where
Hartford County, 0.52 mi WNW of Windsor Locks
Measured
50 kt (58 mph) estimated gust
Property damage
$300
Reported by
Amateur Radio
Coordinates
41.932, -72.640

In Windsor Locks, cable wires were down on West Street.

Thunderstorm Wind, Tolland

When
July 23, 3:38 PM EST
Where
Tolland County, 1.02 mi SE of Rockville to 1.66 mi ESE of Rockville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
41.858, -72.459

In Vernon, three trees were down on Grandview Terrace, near the Rockville line. Also, a tree was down on Grove Street.

Thunderstorm Wind, Tolland

When
July 23, 4:10 PM EST
Where
Tolland County, 1.66 mi S of Tolland to 1.75 mi S of Tolland
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
41.846, -72.370

In Tolland, trees and wires were down on both Grandview Street and Weigold Road.

Thunderstorm Wind, Tolland

When
July 23, 4:30 PM EST
Where
Tolland County, 1.67 mi ENE of Perkins Corner to 1.83 mi ENE of Perkins Corner
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
41.740, -72.220

In Mansfield, a tree and wires were down on Mansfield City Road. Also, a large tree and wires were down on Puddin Lane.

Thunderstorm Wind, Hartford

When
July 23, 6:23 PM EST
Where
Hartford County, 1.63 mi SSW of Canton Center to 1.58 mi NNW of Collinsville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Amateur Radio
Coordinates
41.828, -72.930

In Canton, trees and power lines were down on Freedom Drive and Powder Mill Road. Also the public reported 6 to 8 trees down on their property at an unspecified location in Canton.

Lightning, Hartford

When
July 23, 6:56 PM EST
Where
Hartford County, 0.12 mi N of Farmington
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.722, -72.830

In Farmington, lightning struck a pole on Main Street, bringing down the pole and wires.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2020Every state in 2020This day in weather historyWarnings in Connecticut, July 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 909857, 909858, 909859, 909864, 909869, 909856.